# SDR NACA200000013

- Difficulty date: July 15, 2000
- Submitted: July 25, 2000
- Operation: Air carrier
- Aircraft: N43872
- Make and model: Doug DC-6
- Aircraft serial: 533294
- Aircraft time: 31,609 hours
- Engine: Pwa R2800CB3
- Engine time: 2,449 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: 33325
- Condition: Seized
- Location: Nr 4
- Part time: 2,449 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

FEATHERED NR 4 ENGINE AT 1912Z, LOST BMEP, BACKFIRING, RUNNING ROUGH.  REPLACED NR 4 ENGINE.
